Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

White or yellow vaginal discharge. Taken medicine for BV. What is going on?

Hi. I m d. I have been having a discharge that is white and sometimes light yellow. I have been to my obgyn and he said it was only a little bit of bacteria(bv). I was treated and the discharge went away. Then I had sex with my bf while just finishing the meds and I think I threw off my balance again. The discharge doesn t really have a smell but if I smell really close it kind of smells like pizza. What could be going on? More bv?
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
To cure of the infection you have to complete the prescribed medicines. If you stop taking in the middle the infection may not be cured completely and also there is possibility of development of resistance.
And also you should not have unprotected intercourse until you are completely cured of infection. And one more thing both partners should be treated simultaneously to avoid future transmission.
So you consult your doctor and undergo culture and sensitivity of the vaginal discharge and take treatment accordingly.
Take care.

Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor